Alert archive / California / Small Craft Advisories in 2024
Small Craft Advisory 46, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 8, 2024, 3:00 AM PDT. It took effect at Apr 9, 2024, 3:00 PM PDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2024, 3:00 AM PDT (10:00 UTC)
- In effect from
- Apr 9, 2024, 3:00 PM PDT
- Expired
- Apr 11, 2024, 2:28 PM PDT
- In force
- 47 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
332 WHUS76 KEKA 081000 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 300 AM PDT Mon Apr 8 2024 PZZ450-470-081800- /O.NEW.KEKA.SC.Y.0046.240409T2200Z-240410T1000Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 300 AM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-081800- /O.EXT.KEKA.SC.Y.0045.000000T0000Z-240410T1000Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 300 AM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with localized gusts to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
14 follow-up statements
920 WHUS76 KEKA 081523 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 823 AM PDT Mon Apr 8 2024 PZZ455-475-082330- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240410T1000Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 823 AM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-082330- /O.CON.KEKA.SC.Y.0046.240409T2200Z-240410T1000Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 823 AM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
765 WHUS76 KEKA 082153 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 253 PM PDT Mon Apr 8 2024 PZZ455-475-090600- /O.EXT.KEKA.SC.Y.0045.000000T0000Z-240410T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 253 PM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-090600- /O.EXT.KEKA.SC.Y.0046.240409T2200Z-240410T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 253 PM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 3 PM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 PM Tuesday to 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
471 WHUS76 KEKA 090324 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 824 PM PDT Mon Apr 8 2024 PZZ455-475-091130- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240410T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 824 PM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with localized gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-091130- /O.CON.KEKA.SC.Y.0046.240409T2200Z-240410T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 824 PM PDT Mon Apr 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 PM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 PM Tuesday to 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
765 WHUS76 KEKA 091014 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 314 AM PDT Tue Apr 9 2024 PZZ455-475-091815- /O.EXT.KEKA.SC.Y.0045.000000T0000Z-240411T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 314 AM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with localized gusts to 35 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-091815- /O.EXT.KEKA.SC.Y.0046.240409T2200Z-240411T1600Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 314 AM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 8 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 PM this afternoon to 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
311 WHUS76 KEKA 091548 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 848 AM PDT Tue Apr 9 2024 PZZ455-475-100000- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240411T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 848 AM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-100000- /O.CON.KEKA.SC.Y.0046.240409T2200Z-240411T1600Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 848 AM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 PM this afternoon to 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
954 WHUS76 KEKA 092152 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 252 PM PDT Tue Apr 9 2024 PZZ455-475-100600- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240411T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 252 PM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 9 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-100600- /O.CON.KEKA.SC.Y.0046.240409T2200Z-240411T1600Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 252 PM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
570 WHUS76 KEKA 100404 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 904 PM PDT Tue Apr 9 2024 PZZ455-475-101215- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240411T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 904 PM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 9 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-101215- /O.CON.KEKA.SC.Y.0046.000000T0000Z-240411T1600Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 904 PM PDT Tue Apr 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
988 WHUS76 KEKA 101003 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 303 AM PDT Wed Apr 10 2024 PZZ455-475-101815- /O.EXT.KEKA.SC.Y.0045.000000T0000Z-240412T0400Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 303 AM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with localized gusts to 35 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-101815- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-240411T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 303 AM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
324 WHUS76 KEKA 101531 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 831 AM PDT Wed Apr 10 2024 PZZ455-475-102345- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240412T0400Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 831 AM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-102345- /O.CON.KEKA.SC.Y.0046.000000T0000Z-240411T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 831 AM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
799 WHUS76 KEKA 102135 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 235 PM PDT Wed Apr 10 2024 PZZ455-475-110545- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240412T0400Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 235 PM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-110545- /O.CON.KEKA.SC.Y.0046.000000T0000Z-240411T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 235 PM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
213 WHUS76 KEKA 110309 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 809 PM PDT Wed Apr 10 2024 PZZ455-475-111115- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240412T0400Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 809 PM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-111115- /O.CON.KEKA.SC.Y.0046.000000T0000Z-240411T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 809 PM PDT Wed Apr 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
890 WHUS76 KEKA 110919 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 219 AM PDT Thu Apr 11 2024 PZZ455-475-111730- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240412T0400Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 219 AM PDT Thu Apr 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-111730- /O.CON.KEKA.SC.Y.0046.000000T0000Z-240411T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 219 AM PDT Thu Apr 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
359 WHUS76 KEKA 111559 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 859 AM PDT Thu Apr 11 2024 PZZ455-475-120000- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240412T0400Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 859 AM PDT Thu Apr 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-112200- /O.CON.KEKA.SC.Y.0046.000000T0000Z-240411T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 859 AM PDT Thu Apr 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 15 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
089 WHUS76 KEKA 112128 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 228 PM PDT Thu Apr 11 2024 PZZ450-470-112230- /O.CAN.KEKA.SC.Y.0046.000000T0000Z-240411T2200Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 228 PM PDT Thu Apr 11 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ455-475-120400- /O.CON.KEKA.SC.Y.0045.000000T0000Z-240412T0400Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 228 PM PDT Thu Apr 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 2:25 PM PDT, 12 hours 35 minutes earlier.
Area forecast discussion, Apr 7, 2:25 PM PDT, 12 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
225 PM PDT Sun Apr 7 2024
.SYNOPSIS...Aside from a stray shower in Trinity county this
afternoon, dry weather returns to the region today and for most of
the week. Cold, potentially frosty, mornings continue in Lake and
interior Mendocino counties tonight.
&&
.DISCUSSION...Light rain showers continue today, primarily in
Trinity County, as a trough moves out of the region. Cold low
temperatures will moderate slightly in the coming days, though are
forecast to still be in the low to mid 30s in interior Mendocino and
Lake Counties tonight.
A dominate high-pressure ridge will begin to build in Monday and
bring dry weather and warmer temperatures to the area. Wednesday
appears to be the warmest day coming up, with 60s possible along the
coast, and high 70s to low 80s possible in the interior valleys.
This summertime pattern looks likely to include coastal stratus and
likely fog, which could suppress daytime highs. Ensemble and cluster
analysis are beginning to consistently resolve a progressive, but
potentially deep upper trough late next week that would bring
another quick shot of light rainfall.
With the potential energy in place from the warm inland surface
temperatures, the arrival of mid to low level moisture ahead of the
trough will bring the opportunity for inland mountain thunderstorms.
ECMWF EFI index is flagging for anomalous CAPE for inland regions
late next week, and there may be ample forcing with the trough. Cold
mornings potentially return this weekend after this trough moves
eastward. JB/JJW
&&
.AVIATION...High pressure building over the area combined with
generally dry air at the surface has allowed for widespread VFR
conditions throughout the area today. Only very isolated showers
alongside gusty northwest winds up to 20kts could give brief MVFR
conditions across the interior late this afternoon and evening (less
than 10% coverage). Otherwise mostly VFR conditions is most likely
to continue through the night with a ragged marine layer possible
(20 to 30% chance of MVFR ceilings) just along the Humboldt and Del
Norte coast late tonight. /JHW
&&
.MARINE...Northerlies increase across the waters this afternoon as
high pressure builds behind yesterday's weak trough. Short period
northerly waves will pick up in response and become steep this
afternoon. Small Craft Advisories continue for the southern waters
this afternoon through late Monday night. The northern waters may
have a larger "good weather" window than previously expected,
although northerlies are forecast to strengthen to advisory level
(gusts above 22 kts) in these zones by mid-week. This summer-like
wind pattern will persist through next weekend and another
northwesterly swell system is predicted to impact the coastal
waters mid to late this week.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Frost Advisory from 11 PM this evening to 9 AM PDT Monday
for CAZ110-111-113>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 3 AM PDT Tuesday for PZZ455-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngNearby
Small Craft Advisories in California, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.